Alert archive / Ohio / Winter Weather Advisories in 2021

Winter Weather Advisory 7, NWS Charleston, WV

January 25, 20217 counties in Ohio; Pocahontas County, Randolph County, West Virginia

NWS Charleston, WV issued this winter weather advisory at Jan 25, 2021, 12:00 PM EST for 7 counties in Ohio; Pocahontas County, Randolph County, West Virginia. It took effect at Jan 25, 2021, 2:23 PM EST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jan 25, 2021, 12:00 PM EST (17:00 UTC)
In effect from
Jan 25, 2021, 2:23 PM EST
Expired
Jan 26, 2021, 7:00 AM EST
In force
17 hr
Issued by
NWS Charleston, WV

Counties Athens County, OH, Jackson County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Pocahontas County, WV, Randolph County, WV

The radar

The Charleston,WV radar (KRLX), 97 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2021-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2021-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

193 
WWUS41 KRLX 251700
WSWRLX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Charleston WV
1200 PM EST Mon Jan 25 2021

WVZ523-526-260400-
/O.NEW.KRLX.WW.Y.0007.210125T2200Z-210126T1200Z/
Northwest Pocahontas-Southeast Randolph-
Including the cities of Snowshoe and Harman
1200 PM EST Mon Jan 25 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
7 AM EST TUESDAY...

* WHAT...Mixed precipitation expected. Total snow accumulations of
  up to one inch and localized ice accumulations of up to two 
  tenths of an inch.

* WHERE...Northwest Pocahontas and Southeast Randolph Counties.

* WHEN...From 5 PM this afternoon to 7 AM EST Tuesday.

* IMPACTS...Power outages and tree damage are possible due to the
  ice. Travel could be difficult. The hazardous conditions could 
  impact the morning or evening commute.

* ADDITIONAL DETAILS...Ice accumulations will be mainly confined 
  to the highest ridges, especially along their upper eastern 
  slopes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Additional information can be found at
https://www.weather.gov/rlx as well as on our Facebook and
Twitter pages.

&&

$$
5 follow-up statements
420 
WWUS41 KRLX 251923
WSWRLX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Charleston WV
223 PM EST Mon Jan 25 2021

OHZ066-067-075-076-083>085-260000-
/O.EXB.KRLX.WW.Y.0007.210125T1923Z-210126T0000Z/
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-
Including the cities of New Lexington, Crooksville, Somerset, 
McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, 
Wellston, Oak Hill, McArthur, Hamden, and Pomeroy
223 PM EST Mon Jan 25 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Freezing rain. Ice accumulations of a light glaze.

* WHERE...Portions of southeast Ohio.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Plan on slippery conditions, mainly on untreated 
  surfaces.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Additional information can be found at
https://www.weather.gov/rlx as well as on our Facebook and
Twitter pages.

&&

$$

WVZ523-526-260030-
/O.CON.KRLX.WW.Y.0007.210125T2200Z-210126T1200Z/
Northwest Pocahontas-Southeast Randolph-
Including the cities of Snowshoe and Harman
223 PM EST Mon Jan 25 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WHAT...Mixed precipitation expected. Total snow accumulations 
  of up to one inch and localized ice accumulations of up to two 
  tenths of an inch.

* WHERE...Northwest Pocahontas and Southeast Randolph Counties.

* WHEN...From 5 PM this afternoon to 7 AM EST Tuesday.

* IMPACTS...Power outages and tree damage are possible due to 
  the ice. Travel could be difficult. The hazardous conditions 
  could impact the morning or evening commute.

* ADDITIONAL DETAILS...Ice accumulations will be mainly confined 
  to the highest ridges, especially along their upper eastern 
  slopes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Additional information can be found at
https://www.weather.gov/rlx as well as on our Facebook and
Twitter pages.

&&

$$
216 
WWUS41 KRLX 252353
WSWRLX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Charleston WV
653 PM EST Mon Jan 25 2021

OHZ066-067-075-076-083>085-260100-
/O.CAN.KRLX.WW.Y.0007.000000T0000Z-210126T0000Z/
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-
Including the cities of New Lexington, Crooksville, Somerset, 
McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, 
Wellston, Oak Hill, McArthur, Hamden, and Pomeroy
653 PM EST Mon Jan 25 2021

...WINTER WEATHER ADVISORY IS CANCELLED...

Brief freezing rain or freezing drizzle remains possible through
the evening, but should be isolated in nature. Drivers are urged
to continue to use caution in this area.

$$

WVZ523-526-260800-
/O.CON.KRLX.WW.Y.0007.000000T0000Z-210126T1200Z/
Northwest Pocahontas-Southeast Randolph-
Including the cities of Snowshoe and Harman
653 PM EST Mon Jan 25 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WHAT...Mixed precipitation expected. Total snow accumulations 
  of up to one inch and localized ice accumulations of up to two 
  tenths of an inch.

* WHERE...Northwest Pocahontas and Southeast Randolph Counties.

* WHEN...From 5 PM this afternoon to 7 AM EST Tuesday.

* IMPACTS...Power outages and tree damage are possible due to 
  the ice. Travel could be difficult. The hazardous conditions 
  could impact the morning or evening commute.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Additional information can be found at
https://www.weather.gov/rlx as well as on our Facebook and
Twitter pages.

&&

$$
686 
WWUS41 KRLX 260249
WSWRLX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Charleston WV
949 PM EST Mon Jan 25 2021

WVZ523-526-261100-
/O.CON.KRLX.WW.Y.0007.000000T0000Z-210126T1200Z/
Northwest Pocahontas-Southeast Randolph-
Including the cities of Snowshoe and Harman
949 PM EST Mon Jan 25 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WHAT...Mixed precipitation expected. Total snow accumulations 
  of up to one inch and localized ice accumulations of up to two 
  tenths of an inch.

* WHERE...Northwest Pocahontas and Southeast Randolph Counties.

* WHEN...From 5 PM this afternoon to 7 AM EST Tuesday.

* IMPACTS...Difficult travel conditions are possible. The 
  hazardous conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Prepare for possible
power outages. 

Additional information can be found at
https://www.weather.gov/rlx as well as on our Facebook and
Twitter pages.

&&

$$
204 
WWUS41 KRLX 261010
WSWRLX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Charleston WV
510 AM EST Tue Jan 26 2021

WVZ523-526-261200-
/O.CON.KRLX.WW.Y.0007.000000T0000Z-210126T1200Z/
Northwest Pocahontas-Southeast Randolph-
Including the cities of Snowshoe and Harman
510 AM EST Tue Jan 26 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WHAT...Areas of rain and freezing rain. Additional ice
  accumulation of glaze to a locally a tenth of an inch. There may
  be up to two tenths of total ice accumulated on untreated
  surfaces, which may be causing tree damage, power outages and
  fluctuations.

* WHERE...Northwest Pocahontas and Southeast Randolph Counties.

* WHEN...Until 7 AM EST this morning.

* IMPACTS...Difficult travel conditions are possible. The 
  hazardous conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Low visibility in fog
may also be encountered. The hazardous conditions could impact 
the morning commute.

Additional information can be found at
https://www.weather.gov/rlx as well as on our Facebook and
Twitter pages.

&&

$$

TRM
034 
WWUS41 KRLX 261200
WSWRLX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Charleston WV
700 AM EST Tue Jan 26 2021

WVZ523-526-261300-
/O.EXP.KRLX.WW.Y.0007.000000T0000Z-210126T1200Z/
Northwest Pocahontas-Southeast Randolph-
Including the cities of Snowshoe and Harman
700 AM EST Tue Jan 26 2021

...WINTER WEATHER ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING...

The rain has ended and temperatures are mainly above freezing. 
However, watch for isolated slick spots, and lower visibility in 
drizzle and fog.

$$

TRM

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this winter weather advisory went out at Jan 25, 11:41 AM EST, 19 minutes earlier.

Area forecast discussion, Jan 25, 11:41 AM EST, 19 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
1141 AM EST Mon Jan 25 2021

.SYNOPSIS...
Widespread rain begins today as a low pressure system
approaches. Another system tracks south of the area Wednesday
night, likely bringing rain changing to snow to the area.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 445 AM Monday...

Today, a warm front lifts north out of the southeast US
eventually reaching and settling along the southern edge of the
CWA tonight. Precipitation will develop well ahead of the front,
beginning to the south around sunrise and then spreading north
into the rest of the area during the day. Initially, some
freezing rain or a wintry mix is possible, but steadily rising
temperatures should allow for a fairly quick transition to rain.
In the high elevations, this will more likely be a transition
to a rain/snow mix which will then continue for much of the day
before becoming all rain. Rain will then continue throughout the
night, except in the high elevations where there will likely be
a transition to freezing rain. For now, no plan to issue an
advisory for this freezing rain, though this may need to be
reevaluated by the next shift.

Rain totals through tonight will be highest to the south and
within the mountains, generally reaching the 1 to 1.5 inch
range. Elsewhere, rain amounts should be around an inch.
In the mountains, the combined impacts of snowmelt, rainfall,
and increased runoff due to frozen ground, may lead to some
localized high water issues by late today.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
As of 545 AM Tuesday...

Tuesday may turn out to be the nicest day of the week, with
actual breaks in the cloud amid mild low level west to southwest
flow in the wake of the near term system. However, a secondary
cold front settling into the middle Ohio Valley Tuesday
afternoon, and then through the remainder of the forecast area
Tuesday night into Wednesday, will bring a return of the stratus
beneath the low frontal inversion, along with drizzle Tuesday
afternoon into Tuesday night across northern portions of the
area, especially portions of southeast Ohio.

Models have returned tom a more southward track of the next
southern stream system passing south of the area late Wednesday
through Wednesday night. The bulk of its precipitation would be
south of the area, if not for an almost disembodied cerebral
depicted ahead of the upper level low. This is likely to result
in rain Wednesday afternoon changing to snow Wednesday night,
all mainly east of the Ohio River.

The system pulls out quickly Thursday morning, but
stratus/stratocu in its wake linger into Thursday afternoon,
before sunshine returns at least to the middle Ohio valley.

Central guidance temperatures and thermal fields looked good,
except to allow ice crystals in cloud throughout the system
temporally and spatially.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
As of 1141 AM Monday...

Surface high pressure and a building ridge aloft should result
in dry weather Thursday night through Friday night.

The next system tracks north of the area this weekend. Long
range models are handling the speed of the next system
differently with the Canadian model being the fastest and the
ECMWF being a bit slower. Because of this uncertainty, have gone
with a model blend.

Precipitation should spread across the region late Saturday with
mainly rain to the area.  There may be snow or a wintry mix on
the front end late Saturday into Saturday night. Rain should
then prevail across the lowlands with snow generally limited to
the higher elevations on Sunday.

As the system moves east, colder air should filter into the
area with the precipitation changing back to snow in many
locations Sunday night into Monday.

The precipitation chances will decrease rapidly from the west as
high pressure once again takes control.

In advance of this system, expect a warming trend with readings
near 50 degrees across the southern coalfields on Sunday. Monday
should be colder with readings closer to seasonal values.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
As of 635 AM Monday...

With a fairly solid cloud deck overhead, widespread IFR/LIFR
ceilings are expected to remain in place through the majority of
the period. Impaired visibilities are also present this morning
due to FG and BR, but this should improve somewhat during the
day. Rain will move in south to north this morning as a warm
front approaches from the south. Initially, a little freezing
rain may fall, but should quickly transition to all rain as
temperatures warm. Rain will then persist through the majority
of the TAF period, eventually tapering off for the western sites
near the end of the period.

Calm to light northwest winds will start the period. Winds
increase to 5-10KTs during the day, veering to become easterly
by tonight and then southerly by the end of the period.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Onset of precipitation today may vary from
TAFs. Worse visibilities may develop overnight in FG/BR.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       16   17   18   19   20   21   22   23   00   01   02   03
EST 1HRLY       11   12   13   14   15   16   17   18   19   20   21   22
CRW CONSISTENCY  M    M    L    M    H    H    M    H    H    H    H    H
HTS CONSISTENCY  H    M    H    M    M    M    H    H    L    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    M    M    L    M    M
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  M    H    H    M    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    M    H    H    H    H    H    H    H    H

AFTER 18Z TUESDAY...
IFR conditions possible in some mixed wintry precipitation
through Tuesday morning. IFR possible in snow late Wednesday
night into Thursday morning, especially in and near the
mountains.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...TRM/JLB
NEAR TERM...JLB
SHORT TERM...TRM
LONG TERM...JSH
AVIATION...JLB
Hazardous weather outlook, Jan 25, 5:09 AM EST, 6 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
509 AM EST Mon Jan 25 2021

OHZ066-067-075-083>086-261015-
Perry-Morgan-Athens-Jackson OH-Vinton-Meigs-Gallia-
509 AM EST Mon Jan 25 2021

This Hazardous Weather Outlook is for portions of southeast Ohio.

.DAY ONE...Today and Tonight.

Light freezing rain this morning into early this afternoon may
result in a light accumulation of ice. Even a thin glaze from this
precipitation may result in slippery conditions, especially on
untreated roads.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ523-524-526-261015-
Northwest Pocahontas-Southeast Pocahontas-Southeast Randolph-
509 AM EST Mon Jan 25 2021

This Hazardous Weather Outlook is for portions of northeast West
Virginia.

.DAY ONE...Today and Tonight.

Freezing drizzle this morning into early this afternoon may result
in a light accumulation of ice. Even a thin glaze from this
precipitation may result in slippery conditions, especially on
untreated roads.

Freezing rain tonight may accumulate a few hundredths of an inch.
This may again result in slippery conditions, especially on
untreated roads. If confidence increases, a winter weather advisory
for freezing rain may be needed for tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a slight winter storm threat for Wednesday night into
Thursday. If the threat materializes, it may cause travel
disruptions.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-OHZ087-VAZ003-004-WVZ005>008-013>016-018-024>030-033-
034-039-040-515>522-525-261015-
Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Lincoln-Putnam-Kanawha-Roane-Calhoun-Mingo-
Logan-Boone-Clay-Braxton-Gilmer-Lewis-McDowell-Wyoming-Upshur-
Barbour-Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Randolph-
509 AM EST Mon Jan 25 2021

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Today and Tonight.

Rainfall amounts of 1 to 2 inches today into tonight poses mainly
just a minor areal flood risk. If the rainfall potential increases,
then localized areal flooding could occur. There is a marginal risk
for excessive rainfall across much of this area.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ076-WVZ009>011-017-019-020-031-032-261015-
Washington-Wood-Pleasants-Tyler-Wirt-Ritchie-Doddridge-Harrison-
Taylor-
509 AM EST Mon Jan 25 2021

This Hazardous Weather Outlook is for small portions of portions of
southeast Ohio, and small portions of central and northern West
Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

TRM

In the hours before

Special weather statement, Jan 25, 6:26 AM EST, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
626 AM EST Mon Jan 25 2021

WVZ522>524-526-251330-
SOUTHEAST WEBSTER-NORTHWEST POCAHONTAS-SOUTHEAST POCAHONTAS-
SOUTHEAST RANDOLPH-
INCLUDING THE CITIES OF SNOWSHOE, MARLINTON, AND HARMAN
626 AM EST Mon Jan 25 2021

...SLICK SPOTS AND LOW VISIBILITIES POSSIBLE THROUGH THE EARLY
MORNING HOURS...

Light freezing drizzle may cause slick spots on roads, and
drivers are urged to use caution.

In addition, areas of fog will reduce visibilities to below
half a mile at times this morning. With a low stratus hanging,
this fog is most likely to be encountered across higher terrain.

If traveling this morning, use extra caution. Be prepared for
changing visibilities in fog and drizzle, and slick spots due to
freezing drizzle or lingering moisture on untreated roadways.
Special weather statement, Jan 25, 8:54 AM EST, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
854 AM EST Mon Jan 25 2021

OHZ066-067-075-076-083>086-WVZ007-009>011-251700-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-
MASON-WOOD-PLEASANTS-TYLER-
INCLUDING THE CITIES OF NEW LEXINGTON, CROOKSVILLE, SOMERSET,
MCCONNELSVILLE, STOCKPORT, ATHENS, MARIETTA, BELPRE, JACKSON,
WELLSTON, OAK HILL, MCARTHUR, HAMDEN, POMEROY, GALLIPOLIS,
POINT PLEASANT, NEW HAVEN, PARKERSBURG, VIENNA, ST. MARYS,
BELMONT, PADEN CITY, SISTERSVILLE, AND MIDDLEBOURNE
854 AM EST Mon Jan 25 2021

...SLICK SPOTS AND LOW VISIBILITIES POSSIBLE THROUGH THE MORNING
HOURS...

Light freezing drizzle and freezing rain may cause slick spots on
roads, and drivers are urged to use caution.

Rain will overspread the area this morning. Temperatures should
slowly rise. However, a few locations could remain at or below
freezing through 11 AM with some isolated light accumulations of
ice.

If traveling this morning, use extra caution. Be prepared for
slick spots on untreated roadways.

WVZ523-524-526-251700-
NORTHWEST POCAHONTAS-SOUTHEAST POCAHONTAS-SOUTHEAST RANDOLPH-
INCLUDING THE CITIES OF SNOWSHOE, MARLINTON, AND HARMAN
854 AM EST Mon Jan 25 2021

...SLICK SPOTS AND LOW VISIBILITIES POSSIBLE THROUGH THE MORNING
HOURS...

Light freezing drizzle may cause slick spots on roads, and
drivers are urged to use caution.

In addition, areas of fog will reduce visibilities to below
half a mile at times this morning. With a low stratus hanging,
this fog is most likely to be encountered across higher terrain.

If traveling this morning, use extra caution. Be prepared for
changing visibilities in fog and drizzle, and slick spots due to
freezing drizzle or lingering moisture on untreated roadways.

Nearby

Winter Weather Advisories in Ohio, 2021Winter Weather Advisories in West Virginia, 2021Every winter weather advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.